# SDR SIMA20150812007

- Difficulty date: August 12, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 28,401 hours, 24,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14554051003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE FWD FUSELAGE I LT SKIN PANEL.  R & R FWD FUSELAGE I LT SKIN IAW SRM 51-40-02 & ETN-EM-53-206.
